# SDR CALA2025090908643

- Difficulty date: September 7, 2025
- Submitted: September 9, 2025
- Operation: Air carrier
- Aircraft: N464UA
- Make and model: Airbus A320-232
- Aircraft serial: 1290
- Aircraft time: 78,608 hours, 32,516 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: AD321431
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: J, L
- Precautionary procedure: K

## Discrepancy

CAPTAIN`S FWD LEFT MESSAGE DISPLAYED AFTER CAPACITY TEST WAS PERFORMED.  REMOVED AND REPLACED BATTERY FOR EMERGENCY POWER SUPPLY IAW AMM 33-51-38-000-002-A AND 33-51-38-400-002-A.
